MathSciNet Relay Station
MathSciNet bibliographic data
MR1674380 37B99 (37B10 47A99)
Fu, X.-C.; Duan, J. Infinite-dimensional linear dynamical systems with chaoticity. J. Nonlinear Sci. 9 (1999), no. 2, 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement